# SDR AWXA200300549

- Difficulty date: May 16, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 3,550 hours, 1,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4634
- Condition: Defective
- Location: Zone 221
- Part time: 3,531 hours, 1,338 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE FORWARD OVERHEAD EMERGENCY EXIT LIGHT ILLUMINATED WITH THE EMERGENCY EXIT LIGHT SYSTEM IN ARMED POSITION; NO OTHER EMERGENCY LIGHTS WERE ON.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) IAW AMM 33-51-38-04, OPERATIONAL CHECK WAS GOOD.
